# SDR DALA14003343210

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 70,960 hours, 31,766 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND SEAT 7ABC EMERGENCY SEAT LIGHT INOPERATIVE.  REPAIRED A BROKEN WIRE UNDER SEAT.  FUNCTIONAL CHECKED NORMAL.
